CVS Non-Drowsy Non-Drying Sinus PE Maximum Strength Coated Caplets
|Special Info for This Item|
|FREE Shipping Eligible|
Non-drowsy. Guaifenesin, Phenylephrine HCI. Expectorant, Nasal decongestant. Does not contain pseudoephedrine. 12 Doses. 2 Pills per dose. Nasal & sinus congestion; Sinus pressure; Sinus drainage. CVS Pharmacist recommended.
Active Ingredients (in each Caplet): Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Inactive Ingredients: Cellulose, Corn Starch, D&C Yellow No.10, FD&C Blue No. 1, FD&C Blue No. 2, Magnesium Stearate, Maltodextrin, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.
Adults and Children 12 Years of Age and Older: Take 2 caplets every 4 hours. Do not exceed 12 caplets in 24 hours. Children Under 12 Years of Age: Ask a doctor. Store at controlled room temperature 15 to 30 degrees C (59 to 86 degrees F). Retain carton for complete product information.
Ask a doctor if you have heart disease; high blood pressure, thyroid disease, diabetes; trouble urinating due to an enlarged prostate gland; persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema; cough accompanied by too much phlegm (mucus). When using this product do not exceed recommended dosage. Stop use and ask a doctor if you get nervous, dizzy or sleepless; cough comes back or worsens; symptoms do not improve within 7 days, com back or occur with fever, rash, or persistent headache. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Tamper evident: Do not use if carton is opened or if blister unit is torn, broken or shows any signs of tampering.